# SDR HEEA0012677

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49EA
- Make and model: Bell 206L-3
- Aircraft serial: 51507
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Link Assy
- Part number: 206033554101
- Condition: Worn
- Location: Xmsn Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN AND RUBBER WORN.
